教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Statistical Inferences of a Two-Parameter Distribution with the Bathtub Shape Based on Progressive Censored Sample
學年99
學期2
出版(發表)日期2011/03/01
作品名稱Statistical Inferences of a Two-Parameter Distribution with the Bathtub Shape Based on Progressive Censored Sample
作品名稱(其他語言)
著者Wu, Shu-fei; Wu, Chin-chuan; Chou, Chi-hsiang; Lin, Huan-min
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 81(3), pp.315-329
摘要This study considers the hypothesis test and interval estimation of the shape parameter of a new two-parameter distribution with the bathtub shape or increasing failure rate function under type-II progressive censoring based on the proposed m pivotal quantities. The confidence region of two parameters of this distribution is also proposed. We give one numerical example to illustrate the proposed methods. Next, the Monte Carlo simulation is done to assess the behaviour of these pivotal quantities. Lastly, we find the optimal pivotal quantity based on the criteria of highest power, minimum confidence length and the minimum confidence region.
關鍵字two-parameter distribution;bathtub shape;increasing failure rate function;shape parameter;type-II progressive censoring;testing hypothesis;confidence interval;confidence region
語言英文(美國)
ISSN0094-9655
期刊性質國外
收錄於SCI
產學合作國外
通訊作者Wu, Shu-fei
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!